Alert archive / Tennessee / Flash Flood Warnings in 2015

Flash Flood Warning 5, NWS Memphis, TN

March 31, 2015Hardin County, McNairy County, Tennessee; Tishomingo County, Mississippi

NWS Memphis, TN issued this flash flood warning at Mar 31, 2015, 6:09 PM CDT for Hardin County, McNairy County, Tennessee; Tishomingo County, Mississippi. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 31, 2015, 6:09 PM CDT (23:09 UTC)
Expired
Apr 1, 2015, 12:15 AM CDT
In force
6 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Tishomingo County, MS, Hardin County, TN, McNairy County, TN

The radar

The Columbus AFB radar (KGWX), 123 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 31, 6:25 PM CDTFLASH FLOODPickwick Dam, TNWARNING THIS REPORT IS OLD AND NOT VALID. THIS REPORT WAS ENTERED IN ERROR.
Mar 31, 6:25 PM CDTFLASH FLOODPickwick Dam, TNWATER RUSHING ACROSS ROADWAY NEAR TN/MS STATE LINE BETWEEN PICKWICK DAM AND PINE FLAT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 11.2 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2015-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 836 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2015-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 179 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
836 J/kg
Mixed-layer CIN
-130 J/kg
Mixed-layer LCL
924 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
179 m²/s²
0-3 km storm-relative helicity
192 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

721 
WGUS54 KMEG 312309
FFWMEG
MSC141-TNC071-109-010215-
/O.NEW.KMEG.FF.W.0005.150331T2309Z-150401T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
609 PM CDT TUE MAR 31 2015

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN TISHOMINGO COUNTY IN NORTHEASTERN MISSISSIPPI...
  SOUTHERN HARDIN COUNTY IN SOUTHWESTERN TENNESSEE...
  SOUTHEASTERN MCNAIRY COUNTY IN SOUTHWESTERN TENNESSEE...

* UNTIL 915 PM CDT

* AT 609 PM CDT...DOPPLER RADAR ESTIMATES 1 TO 3 INCHES OF RAIN HAS
  OCCURRED OVER THE PAST HOUR. SHOWERS AND THUNDERSTORMS WILL PRODUCE
  AN ADDITIONAL 2 TO 3 INCHES OF RAIN OVER THE NEXT 3 HOURS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  J P COLEMAN STATE PARK...PICKWICK LANDING STATE PARK...SHILOH...
  PINEFLAT...WALNUT GROVE...PICKWICK DAM...MICHIE...STANTONVILLE...
  LOWRYVILLE...POLLARDS MILL...RED SULPHUR SPRINGS...HAMBURG...
  PITTSBURG LANDING...HURLEY...CHAMBERS...BRUTON BRANCH...TULU...
  COUNCE...PEBBLE HILL AND CHILDERS HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3501 8799 3501 8820 3492 8816 3489 8810
      3486 8810 3494 8836 3500 8837 3500 8845
      3519 8845 3512 8799

$$
2 follow-up statements
256 
WGUS54 KMEG 010204
FFWMEG
MSC141-TNC071-109-010515-
/O.EXT.KMEG.FF.W.0005.000000T0000Z-150401T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
904 PM CDT TUE MAR 31 2015

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  NORTHERN TISHOMINGO COUNTY IN NORTHEASTERN MISSISSIPPI...
  SOUTHERN HARDIN COUNTY IN SOUTHWESTERN TENNESSEE...
  SOUTHEASTERN MCNAIRY COUNTY IN SOUTHWESTERN TENNESSEE...

* UNTIL 1215 AM CDT

* AT 903 PM CDT...DOPPLER RADAR ESTIMATES OVER 5 INCHES IN THE PAST 
  3 HOURS. SHOWERS AND THUNDERSTORMS WILL PRODUCE AN ADDITONAL 2 TO 
  3 INCHES OF RAIN OVER THE NEXT 3 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3501 8799 3501 8820 3492 8816 3489 8810
      3486 8810 3494 8836 3500 8837 3500 8845
      3519 8845 3512 8799

$$
954 
WGUS74 KMEG 010508
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1208 AM CDT WED APR 1 2015

MSC141-TNC071-109-010518-
/O.EXP.KMEG.FF.W.0005.000000T0000Z-150401T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TISHOMINGO MS-HARDIN TN-MCNAIRY TN-
1208 AM CDT WED APR 1 2015

...THE FLASH FLOOD WARNING FOR NORTHERN TISHOMINGO...SOUTHERN HARDIN
AND SOUTHEASTERN MCNAIRY COUNTIES WILL EXPIRE AT 1215 AM CDT...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 3501 8799 3501 8820 3492 8816 3489 8810
      3486 8810 3494 8836 3500 8837 3500 8845
      3519 8845 3512 8799

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Mar 31, 5:36 PM CDT, 33 minutes earlier.

Area forecast discussion, Mar 31, 5:36 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
536 PM CDT TUE MAR 31 2015

.UPDATE...

UPDATED TO ADD SEVERE THUNDERSTORM WATCH FOR EAST AND NORTHEAST
ARKANSAS...THE MISSOURI BOOTHEEL...AND WEST TENNESSEE THROUGH 10
PM CDT.

&&

.DISCUSSION...

A SECONDARY SHORTWAVE UPSTREAM ACROSS EASTERN KANSAS AND WESTERN
MISSOURI WILL CONTINUE TO MOVE SOUTHEAST THIS EVENING. THERE HAS
BEEN A RECENT UPSWING IN CONVECTION ACROSS NORTHEAST ARKANSAS INTO
NORTHWEST TENNESSEE. THE AIRMASS TO THE SOUTH OF THIS ONGOING
THUNDERSTORM ACTIVITY IS INCREASINGLY MORE UNSTABLE WITH LATEST
MESOANALYSIS INDICATING MLCAPE VALUES BETWEEN 1000-1500
J/KG...ALONG WITH MID LEVEL LAPSE RATES AROUND 7.0
C/KM...ESPECIALLY NEAR THE INTERSTATE 40 CORRIDOR. AS
THUNDERSTORMS MOVE SOUTHEAST THROUGH THE EVENING THEY SHOULD
INTENSIFY AND MAY BECOME SEVERE. THE GREATEST SEVERE WEATHER
THREAT THIS EVENING WILL BE LARGE HAIL.

FURTHER SOUTH...THE LEAD SHORTWAVE CONTINUES TO MOVE EAST WITH
ISOLATED SEVERE STORMS STILL MOVING ACROSS PORTIONS OF NORTHEAST
MISSISSIPPI. THE AIRMASS IN THESE AREAS REMAINS UNSTABLE WITH
LARGE HAIL A CONTINUED THREAT. INSTABILITY OVER THESE LOCATIONS
SHOULD WANE EARLY THIS EVENING WITH THE THREAT FOR SEVERE WEATHER
IN THESE LOCATIONS ENDING AROUND SUNSET.

IN BETWEEN ACROSS FAR NORTH MISSISSIPPI...AN OUTFLOW BOUNDARY FROM
THE SOUTHERN CONVECTION HAS LIFTED NORTH AND STABILIZED THE
AIRMASS WHERE THERE REMAINS NO SEVERE THUNDERSTORM WATCH. NORTHERN
STORMS SHOULD PROGRESS SOUTHWARD INTO THESE LOCATIONS LATER THIS
EVENING BUT SHOULD BE IN THE PROCESS OF WEAKENING WITH LOSS OF
BETTER DAYTIME CONVECTION. THIS WILL BE MONITORED CLOSELY THOUGH
THROUGH THE EVENING AND MAY BE ADDED BACK INTO THE NORTHERN WATCH
IF NEEDED.

UPDATED ZONES AND GRIDS HAVE BEEN SENT ALONG WITH HAZARDS. PLAN TO
UPDATE THE HAZARDOUS WEATHER OUTLOOK SHORTLY.

JLH

&&

.PREV DISCUSSION... /ISSUED 354 PM CDT TUE MAR 31 2015/

DISCUSSION...
AN UNSTABLE GULF AIRMASS PREVAILED OVER THE MIDSOUTH THIS AFTERNOON.
GOES WATER VAPOR IMAGERY SHOWED A DISTINCT MIDLEVEL SHORTWAVE
ENTERING AR FROM OK WHICH HAS HELPED TO FURTHER DESTABILIZE THE
ATMOSPHERE. 12Z LZK SOUNDING SHOWED STEEP MIDLEVEL LAPSE RATES
PRIOR SHORTWAVE ARRIVAL...NEARLY DRY ADIABATIC FROM 740MB UP TO
575MB. MINUS 20C LEVELS WERE IMPRESSIVELY LOW AT 19.3KFT. 18Z NAM
SOUNDINGS SHOWED DOWNSTREAM SURFACE- BASED CAPE VALUES OF 2000 TO
2500 J/KG OVER NORTH MS AT 21Z...WITH LIMITED CINH.

EXPECT THUNDERSTORMS TO CONTINUE OVER NORTH MS THROUGH THE EARLY
TO MIDDLE EVENING... BEFORE THE SHORTWAVE EXITS AND THE BOUNDARY
LAYER STABILIZES. THUNDERSTORM CHANCES WILL LIKELY INCREASE OVER
NORTHEAST AR THIS EVENING...AS A MORE SUBTLE NORTHWEST FLOW
SHORTWAVE DROPS INTO SOUTHERN MO. THESE STORMS WOULD LIKELY BECOME
ROOTED IN AN ELEVATED UNSTABLE LAYER AND MOVE SOUTHEAST INTO
WEST TN AND NORTHEAST MS DURING THE LATE EVENING/EARLY OVERNIGHT.

WEDNESDAY MAY SEE STRONGER CONVECTIVE CAPPING UNDER SHORTWAVE
RIDGING ALOFT. ANY STORM THAT MANAGES TO BREAK THE CAP COULD TAP
INTO SOME IMPRESSIVE INSTABILITY...WITH 18Z/31 NAM SHOWING
3500-4000 J/KG OF SURFACED BASED CAPE OVER THE EASTERN AR AND
NORTHWEST MS DELTA.

UPPER LEVEL HEIGHTS WILL BEGIN FALLING THURSDAY...WITH THE
APPROACH OF A MIDLEVEL SHORTWAVE THROUGH THE LOWER AND MIDDLE MS
RIVER VALLEY. THIS WILL WEAKEN CONVECTIVE INHIBITION FROM EAST
CENTRAL AR THROUGH WEST TN THURSDAY AFTERNOON. THURSDAY NIGHT WILL
SEE A SLOW MOVING SURFACE COLD FRONT DROPPING THROUGH THE OZARKS.
FRONTAL SPEED SHOULD INCREASE ON FRIDAY...WITH SYNOPTIC SCALE
HEIGHT FALLS MOVING INTO THE LOWER AND MIDDLE MS RIVER VALLEY.
PREFRONTAL AND POST FRONTAL SURFACE WINDS MAY APPROACH WIND
ADVISORY CRITERIA.

DRY MIDCONTINENTAL SURFACE HIGH PRESSURE WILL SETTLE INTO THE
MIDSOUTH SATURDAY...WITH LOW HUMIDITIES...SUNNY SKIES AND LIGHT
WINDS. LOW LEVEL RETURN FLOW AROUND THE WESTERN PERIPHERY OF THE
DEPARTING SURFACE RIDGE MAY BRING SUFFICIENT INSTABILITY INTO THE
DELTA FOR A FEW THUNDERSTORMS SUNDAY AFTERNOON.

PWB

&&

.AVIATION...
18Z TAF CYCLE

VFR CONDITIONS THIS AFTERNOON WILL GRADUALLY DETERIORATE TEMPORARILY
TO MVFR/IFR CONDITIONS LATE THIS AFTERNOON TOWARDS EARLY EVENING
AS SHOWERS AND THUNDERSTORMS DEVELOP ALONG A SURFACE BOUNDARY.
BEST CHANCES FOR SHRA/TSRA WILL BE AT MEM/TUP. LOW CLOUDS AND
PATCHY FOG MAY DEVELOP AT MEM/TUP LATE TONIGHT TOWARDS WEDNESDAY
MORNING.

CJC

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Mar 31, 2:51 PM CDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
251 PM CDT TUE MAR 31 2015

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-012200-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
251 PM CDT TUE MAR 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING...
MAINLY SOUTH OF A LINE FROM WALNUT RIDGE ARKANSAS TO JACKSON AND
SAVANNAH TENNESSEE. LARGE HAIL WILL BE THE PRIMARY SEVERE WEATHER
THREAT...WITH DAMAGING WINDS A SECONDARY THREAT.

NORTH OF THE SLIGHT RISK AREA...STRONG THUNDERSTORMS WILL
POSSIBLE THROUGH THIS EVENING OVER FAR NORTHEASTERN ARKANSAS...
THROUGH THE MISSOURI BOOTHEEL AND NORTHWEST TENNESSEE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG TO ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE
WEDNESDAY AND THURSDAY. SEVERE THUNDERSTORM CHANCES WILL INCREASE
WITH THE PASSAGE OF A COLD FRONT FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEED AT ANY TIME THROUGH FRIDAY.

PWB

In the hours before

Local storm report, Mar 31, 4:04 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
404 PM CDT TUE MAR 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             6 WSW CLARKSDALE        34.17N 90.67W
03/31/2015  E2.75 INCH       COAHOMA            MS   PUBLIC

            BASEBALL SIZE HAIL NEAR CLARKSDALE.

&&

AJC
Local storm report, Mar 31, 5:14 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
514 PM CDT TUE MAR 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 PM     HAIL             WATER VALLEY            34.16N 89.63W
03/31/2015  E1.75 INCH       YALOBUSHA          MS   BROADCAST MEDIA

            GOLF BALL SIZE HAIL NEAR WATER VALLEY.

&&

AJC
Local storm report, Mar 31, 5:39 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
539 PM CDT TUE MAR 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             NEW ALBANY              34.49N 89.02W
03/31/2015  E1.00 INCH       UNION              MS   PUBLIC

            DIME TO QUARTER SIZE HAIL IN NEW ALBANY.

&&

AJC
Local storm report, Mar 31, 5:42 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
542 PM CDT TUE MAR 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             8 SW WATER VALLEY       34.08N 89.73W
03/31/2015  E1.00 INCH       YALOBUSHA          MS   TRAINED SPOTTER

            QUARTER SIZE HAIL IN WATER VALLEY.

0328 PM     HAIL             LAMBROOK                34.33N 90.97W
03/31/2015  E1.75 INCH       PHILLIPS           AR   PUBLIC

            GOLF BALL SIZE HAIL IN LAMBROOK, AR.

0350 PM     HAIL             6 W BRUCE               33.99N 89.45W
03/31/2015  E1.00 INCH       CALHOUN            MS   TRAINED SPOTTER

            QUARTER SIZE HAIL IN BRUCE.

0400 PM     HAIL             6 WSW CLARKSDALE        34.17N 90.67W
03/31/2015  E2.75 INCH       COAHOMA            MS   PUBLIC

            BASEBALL SIZE HAIL NEAR CLARKSDALE.

0431 PM     HAIL             WATER VALLEY            34.16N 89.63W
03/31/2015  E1.75 INCH       YALOBUSHA          MS   BROADCAST MEDIA

            GOLF BALL SIZE HAIL NEAR WATER VALLEY.

0530 PM     HAIL             NEW ALBANY              34.49N 89.02W
03/31/2015  E1.00 INCH       UNION              MS   PUBLIC

            DIME TO QUARTER SIZE HAIL IN NEW ALBANY.

&&

AJC
Local storm report, Mar 31, 5:46 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
546 PM CDT TUE MAR 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             RECTOR                  36.26N 90.29W
03/31/2015  E1.00 INCH       CLAY               AR   PUBLIC

            DIME TO QUARTER SIZE HAIL NEAR RECTOR.

&&

AJC
Local storm report, Mar 31, 6:07 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
607 PM CDT TUE MAR 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             12 NE NEW ALBANY        34.61N 88.87W
03/31/2015  E2.00 INCH       TIPPAH             MS   PUBLIC

            HEN EGG SIZE HAIL NORTHEAST OF NEW ALBANY

&&

AJC

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 11:39 AM CDTRiver Flood AdvisoryMEGDyer, Lake, Lauderdale4 days
Mar 31, 5:47 PM CDTSevere Thunderstorm WarningMEGHardin, McNairy43 min
Mar 31, 5:55 PM CDTSevere Thunderstorm WarningMEGDyer, Lake, Obion50 min
Mar 31, 6:21 PM CDTSevere Thunderstorm WarningMEGHardin, McNairy39 min
Mar 31, 6:54 PM CDTSevere Thunderstorm WarningMEGHardin, McNairy51 min
Mar 31, 3:09 PM CDTSpecial Weather StatementMEGYalobusha36 min
Mar 31, 3:17 PM CDTSevere Thunderstorm WarningMEGCoahoma43 min
Mar 31, 3:17 PM CDTSevere Thunderstorm WarningMEGCalhoun, Yalobusha28 min
Mar 31, 3:22 PM CDTSpecial Weather StatementMEGTishomingo38 min
Mar 31, 3:46 PM CDTSevere Thunderstorm WarningMEGCalhoun, Yalobusha12 min
Mar 31, 3:57 PM CDTSevere Thunderstorm WarningMEGCoahoma, Quitman, Tallahatchie48 min
Mar 31, 4:28 PM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Lafayette, Pontotoc47 min
Mar 31, 5:17 PM CDTSevere Thunderstorm WarningMEGUnion43 min
Mar 31, 5:55 PM CDTSevere Thunderstorm WarningMEGLee, Prentiss, Tippah, Union28 min

Nearby

Flash Flood Warnings in Tennessee, 2015Flash Flood Warnings in Mississippi, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.